Ex-post core, fine core and rational expectations equilibrium allocations
Anuj Bhowmik and
Jiling Cao
Journal of Mathematical Economics, 2018, vol. 74, issue C, 128-138
Abstract:
This paper investigates the (weak) ex-post core and its relationships to the fine core and the set of rational expectations equilibrium allocations in an oligopolistic economy with asymmetric information, in which the set of agents consists of some large agents and a continuum of small agents and the space of states of nature is a general probability space. We show that under appropriate assumptions, the (weak) ex-post core is not empty and contains the set of rational expectations equilibrium allocations. We provide an example of a pure exchange continuum economy with asymmetric information and infinitely many states of nature, in which the ex-post core does not coincide with the set of rational expectations equilibrium allocations. We also show that when our economic model contains either no large agents or at least two large agents with the same characteristics, the fine core is contained in the ex-post core.
Keywords: Asymmetric information; Aumann’s Core–Walras Equivalence Theorem; Ex-post core; Fine core; Pure exchange mixed economy; Rational expectations equilibrium (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304406817301398
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Ex-post core, fine core and rational expectations equilibrium allocations (2017) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:74:y:2018:i:c:p:128-138
DOI: 10.1016/j.jmateco.2017.12.001
Access Statistics for this article
Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii
More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().